Papers are listed mostly in the order of appearance on the arXiv.

  • (with Chenchang Zhu) Integrating Lie algebroids via stacks, arXiv:math.DG/0405003, Compositio Mathematica, Volume 142 (2006), Issue 01, pp 251--270 link.

  • (with Chenchang Zhu) Integrating Poisson manifolds via stacks, arXiv:math.DG/0411370, Travaux Mathématiques, Volume 16 (2005), 285--297 journal link.

  • (with Dan Abramovich, Tom Graber, and Martin Olsson) On The Global Quotient Structure of The Space of Twisted Stable Maps to a Quotient Stack, arXiv:math.AG/0502253, Journal of Algebraic Geometry 16 (2007),731--751 link.

  • (with Jiun-Cheng Chen) Cone Theorem via Deligne-Mumford stacks, arXiv:math.AG/0505043, Mathematische Annalen, Volume 345 (2009), no. 3, 525--545 link.

  • Orbifold Quantum Riemann-Roch, Lefschetz and Serre, arXiv:math.AG/0506111, Geometry and Topology 14 (2010) 1--81 link.

  • (with Jiun-Cheng Chen) Note on characterizations of projective spaces, arXiv:math.AG/0509649, Communications in Algebra, Volume 35 (2007), Issue 11, 3808--3819 link.

  • (with Yunfeng Jiang) The orbifold Chow ring of hypertoric Deligne-Mumford stacks, arXiv:math.AG/0512199, Journal für die reine und angewandte Mathematik (Crelle's Journal), Volume 2008, Issue 619, Pages 175--202 link.

  • Seidel representation for Symplectic orbifolds, revised version of preprint 2004, superseded by arXiv:1207.4246 below.

  • (with Yunfeng Jiang) Note on orbifold Chow rings of semi-projective toric Deligne-Mumford stacks, arXiv:math.AG/0606322, Communications in Analysis and Geometry, Volume 16 (2008), Number 1, 231--250 link.

  • (with Todor Milanov) The spaces of Laurent polynomials, P^1-orbifolds, and integrable hierarchies, arXiv:math.AG/0607012, Journal für die reine und angewandte Mathematik (Crelle's Journal), Volume 2008, Issue 622, Pages 189--235 link.

  • (with Tom Coates, Alessio Corti, and Yuan-Pin Lee) The Quantum Orbifold Cohomology of Weighted Projective Space, arXiv:math.AG/0608481, Acta Mathematica, Volume 202, Number 2 (2009), 139--193 link.

  • (with Jiun-Cheng Chen) A note on derived McKay correspondence, arXiv:math.AG/0609737, Mathematical Research Letters, Volume 15 (2008), Issue 3, 435--445 link.

  • (with Tom Coates and Hiroshi Iritani) Wall-Crossings in Toric Gromov-Witten Theory I: Crepant Examples, arXiv:math.AG/0611550, Geometry and Topology 13 (2009) 2675--2744 link.

  • (with Tom Coates, Alessio Corti, and Hiroshi Iritani) Computing Genus-Zero Twisted Gromov-Witten Invariants, arXiv:math.AG/0702234, Duke Mathematical Journal, Volume 147, Number 3 (2009), 377--438 link.

  • (with Yunfeng Jiang) On Virasoro Constraints for Orbifold Gromov-Witten Theory, arXiv:0704.2009, International Mathematics Research Notices, Vol. 2010, no. 4, 756--781 link.

  • (with Tom Coates, Alessio Corti, and Hiroshi Iritani) The Crepant Resolution Conjecture for Type A Surface Singularities, arXiv:0704.2034, preprint.

  • (with Markus J. Pflaum, Hessel Posthuma, and Xiang Tang) Orbifold cup products and ring structures on Hochschild cohomologies, arXiv:0706.0027, Communications in Contemporary Mathematics, Volume 13, Issue 1 (2011), 123--182 link.

  • (with Yunfeng Jiang) The Integral (orbifold) Chow Ring of Toric Deligne-Mumford Stacks, arXiv:0707.2972, Mathematische Zeitschrift, Volume 264, Number 1 (2010), 225--248 link.

  • (with Todor Milanov) Equivariant orbifold structures on the projective line and integrable hierarchies, arXiv:0707.3172, Advances in Mathematics 226 (2011), Issue 1, 641--672 link.

  • Chern classes of Deligne-Mumford stacks and their coarse moduli spaces, arXiv:0709.0034, American Journal of Mathematics 133 (2011), no. 1, 29--38 link.

  • (with Paul Johnson and Rahul Pandharipande) Abelian Hurwitz-Hodge integrals, arXiv:0803.0499, Michigan Mathematics Journal 60 (2011), Issue 1, 171--198 link.

  • (with Yunfeng Jiang) Virasoro constraints and descendant Hurwitz-Hodge Integrals, arXiv:0804.3631, International Mathematics Research Notices Vol. 2010, no. 8, 1456--1474 link.

  • (with Yunfeng Jiang) On the K-theory of Toric Stack Bundles, arXiv:0808.1754, Asian Journal of Mathematics 14 (2010), no. 1, 1--10 link.

  • (with Elena Andreini and Yunfeng Jiang) On Gromov-Witten theory of root gerbes, arXiv:0812.4477, preprint.

  • (with Elena Andreini and Yunfeng Jiang) Gromov-Witten theory of product stacks, arXiv:0905.2258, Communications in Analysis and Geometry 24 (2016), no. 2, 223--277 link.

  • (with Elena Andreini and Yunfeng Jiang) Gromov-Witten theory of root gerbes I: structure of genus $0$ moduli spaces, arXiv:0907.2087, Journal of Differential Geometry 99 (2015), no. 1, 1--45 link.

  • On degree zero elliptic orbifold Gromov-Witten invariants, arXiv:0912.3580, International Mathematics Research Notices Vol. 2011, no. 11, 2444--2468 link.

  • (with Amin Gholampour) On Donaldson-Thomas invariants of threefold stacks and gerbes, arXiv:1001.0435, Proceedings of American Mathematical Society 141 (2013), no. 1, 191--203 link.

  • (with Xiang Tang) Duality theorems of étale gerbes on orbifolds, arXiv:1004.1376, Advances in Mathematics 250 (2014), 496--569 link.

  • Notes on orbifold Gromov-Witten theory, in Fifth International Congress of Chinese Mathematicians Part 1, AMS/IP Studies in Advanced Mathematics, vol. 51, Amer. Math. Soc., Providence, RI, 2012, pp. 327--340.

  • (with Jiun-Cheng Chen) On the Bogomolov-Miyaoka-Yau inequality for Deligne-Mumford surfaces, arXiv:1101.3481, preprint.

  • (with Elena Andreini and Yunfeng Jiang) Gromov-Witten theory of banded gerbes over schemes, arXiv:1101.5996, preprint.

  • (with Kwokwai Chan and Siu-Cheong Lau) Enumerative meaning of mirror maps for toric Calabi-Yau manifolds, arXiv:1110.4439, Advances in Mathematics 244 (2013) 605--625 link.

  • (with Kwokwai Chan, Siu-Cheong Lau and Naichung Conan Leung) Open Gromov-Witten invariants and mirror maps for semi-Fano toric manifolds, arXiv:1112.0388, preprint.

  • (with Ajay Ramadoss and Xiang Tang) Hochschild Lefschetz Class for $D$-modules, arXiv:1203.6885, Mathematische Zeitschrift, Volume 275 (2013), Issue 1-2, 367--388 link.

  • (with Yu-Han Liu) Stacks associated to abelian tensor categories, arXiv:1206.0076, preprint.

  • (with Herb Clemens, Joseph Marsano, Tony Pantev, and Stuart Raby) A Global SU(5) F-theory model with Wilson line breaking, arXiv:1206.6132, Journal of High Energy Physics (2013) 150, link.

  • (with Dongning Wang) Seidel Representation for Symplectic Orbifolds, arXiv:1207.4246, preprint.

  • (with Amin Gholampour) On computations of genus zero two-point descendant Gromov-Witten invariants, arXiv:1207.6071, Michigan Mathematics Journal 62 (2013), no. 4, 753--768 link.

  • (with Kwokwai Chan, Cheol-Hyun Cho, and Siu-Cheong Lau) Lagrangian Floer superpotentials and crepant resolutions for toric orbifolds, arXiv:1208.5282, Communications in Mathematical Physics 328 (2014), no. 1, 83--130 link.

  • (with Kwokwai Chan, Siu-Cheong Lau and Naichung Conan Leung) Open Gromov-Witten invariants, mirror maps, and Seidel representations for toric manifolds, arXiv:1209.6119, Duke Mathematical Journal Volume 166, Number 8 (2017), 1405--1462 link.

  • (with Dongning Wang) Seidel Representations and Quantum Cohomology of Toric Orbifolds, arXiv:1211.3204, preprint.

  • (with Bohan Fang and Chiu-Chu Melissa Liu) Open-closed Gromov-Witten invariants of $3$-dimensional Calabi-Yau smooth toric DM stacks, arXiv:1212.6073, submitted.

  • (with Kwokwai Chan, Cheol-Hyun Cho, Siu-Cheong Lau) Gross fibraiton, SYZ mirror symmetry, and open Gromov-Witten invariants for toric Calabi-Yau orbifolds, arXiv:1306.0437, Journal of Differential Geometry 103 (2016), no. 2, 207--288 link.

  • (with Valentin Tonita) Quantum orbifold Hirzebruch-Riemann-Roch theorem in genus zero, arXiv:1307.0262, preprint.

  • Mirror theorem, Seidel representation, and counting holomorphic disks in toric varieties, to appear in the proceedings of ICCM 2013.

  • (with Tom Coates, Alessio Corti, and Hiroshi Iritani) A mirror theorem for toric stacks, arXiv:1310.4163, Compositio Mathematica 151 (2015), no. 10, 1878--1912 link.

  • (with Xiang Tang) Conjugacy classes and characters for extensions of finite groups, arXiv:1310.6384, Chinese Annals of Mathematics, Series B, Volume 35 (2014), Issue 5, pp 743--750 link.

  • (with Ilya Shapiro and Xiang Tang) On the relative dual of an S^1-gerbe over an orbifold, arXiv:1312.7316., Advances in Mathematics 270 (2015), 1--20 link.

  • (with Tom Coates, Alessio Corti, and Hiroshi Iritani) Some Applications of the Mirror Theorem for Toric Stacks, arXiv:1401.2611, preprint.

  • (with Todor Milanov and Yefeng Shen) Gromov-Witten theory of Fano orbifold curves, Gamma integral structures and ADE-Toda Hierarchies, arXiv:1401.5778, Geometry and Topology 20 (2016), 2135--2218 link.

  • (with Yunfeng Jiang and Fenglong You) The Quantum Orbifold Cohomology of Toric Stack Bundles, arXiv:1503.00155, Letters in Mathematical Physics 107 (2017), no. 3, 439--465 link.

  • (with Yunfeng Jiang) Hypertoric geometry and Gromov-Witten theory, arXiv:1506.02065, preprint.

  • (with Yunfeng Jiang) The Crepant Transformation Conjecture implies the Monodromy Conjecture, arXiv:1507.00254, preprint.

  • (with Tom Coates, and Alexander Givental) Virasoro constraints for toric bundles, arXiv:1508.06282, preprint.

  • (with Fenglong You) On orbifold Gromov-Witten theory in codimension one, arXiv:1509.02624, Journal of Pure and Applied Algebra 220 (2016), no. 10, 3567--3571 link.

  • A survey on toric mirror symmetry, preprint.

  • (with Xiang Tang) A quantum Leray-Hirsch theorem for banded gerbes, arXiv:1602.03564, preprint.

  • (with Fenglong You) K-theoretic quasimap invariants and their wall-crossing, arXiv:1602.06494, preprint.

  • (with Fenglong You) Double ramification cycles on the moduli spaces of admissible covers, arXiv:1606.03770, preprint.

  • (with Tom Coates, Alessio Corti, and Hiroshi Iritani) Hodge-Theoretic Mirror Symmetry for Toric Stacks, arXiv:1606.07254, to appear in Journal of Differential Geometry.

  • (with Fenglong You) Wall-Crossing in Genus Zero K-theoretic Landau-Ginzburg Theory, arXiv:1609.08176, preprint.

  • On the geometry of orbifold Gromov-Witten invariants, arXiv:1703.08918, preprint.

  • (with Rahul Pandharipandhe), Higher genus Gromov-Witten theory of the Hilbert scheme of points of the plane and CohFTs associated to local curves, arXiv:1707.01406, preprint.

  • (with David Anderson and Linda Chen) On the quantum K-ring of the flag manifold, arXiv:1711.08414, preprint.